# SDR DALA2023080406306

- Difficulty date: July 31, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N931DM
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2894191) CORROSION AT PASSENGER SEAT TRACK STA 370 RBL 45 WL 208. REMOVED & REPLACED PASSENGER SEAT TRACK STA 370 RBL 45 WL 208 DUE TO CORROSION IAW B737 DWG# 143A5300 & SRM 51-40-02-0G.
